Press Releases

May 4th, 2017
Comments Off on Carfentanil Overdoses in Manchester Township

Carfentanil Overdoses in Manchester Township

More articles by »
Written by: Lt. David Lash
Tags:

On 05.04.17 at 1449 hours the Northern York County Regional Police Department responded to the area of North George Street and State Street for the report of an unresponsive male in a parking lot.  Responding police and EMS units located a male in one parking lot and two additional subjects in another parking lot.  The two males and one female were all showing signs of opioid overdose.  The group was semi-conscious, sweating profusely, and pale blue in color.  They advised that they had purchased and shared one bag of Carfentanil.  All were transported to the hospital and are expected to survive.  The remnants of the drugs were not located.  It is believed that the Carfentanil was cut into Heroin.

Carfentanil is an analog of the of the synthetic opioid Fentanyl.  Carfentanil is 100 times more potent than Fentanyl and 10,000 times more potent than morphine.

Carfentanil can be fatal in very low doses and is often referred to as “Elephant Tranquilizer” as it is used to sedate large animal.  Handling or inhaling Carfentanil can lead to death in bystanders and emergency responders.

 

Share


Comments Off on Carfentanil Overdoses in Manchester Township


0 Comments


Comments are closed.